ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

September 2008 , Volume 1 , Issue 3

Select all articles

Export/Reference:

Preface
Eduard Feireisl, Mirko Rokyta and Josef Málek
2008, 1(3): i-iii doi: 10.3934/dcdss.2008.1.3i +[Abstract](762) +[PDF](55.7KB)
A minicourse on the low Mach number limit
Thomas Alazard
2008, 1(3): 365-404 doi: 10.3934/dcdss.2008.1.365 +[Abstract](1148) +[PDF](477.4KB)
ODEs with Sobolev coefficients: The eulerian and the lagrangian approach
Camillo De Lellis
2008, 1(3): 405-426 doi: 10.3934/dcdss.2008.1.405 +[Abstract](1003) +[PDF](277.6KB)
Navier's slip and incompressible limits in domains with variable bottoms
Eduard Feireisl, Josef Málek and Antonín Novotný
2008, 1(3): 427-460 doi: 10.3934/dcdss.2008.1.427 +[Abstract](1179) +[PDF](408.7KB)
A mathematical review of the analysis of the betaplane model and equatorial waves
Isabelle Gallagher
2008, 1(3): 461-480 doi: 10.3934/dcdss.2008.1.461 +[Abstract](1084) +[PDF](254.8KB)
Partial differential equations with non-Euclidean geometries
Herbert Koch
2008, 1(3): 481-504 doi: 10.3934/dcdss.2008.1.481 +[Abstract](1042) +[PDF](300.2KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]